WEAK CONVERGENCE OF FIXED POINT ITERATIONS IN METRIC SPACES

Authors

  • I. Raj Department of Mathematics, Alagappa University, Karaikudi - 630 004, Tamil Nadu, India
  • G. Moorthy Department of Mathematics, Alagappa University, Karaikudi - 630 004, Tamil Nadu, India

Abstract

The concept of convergence in normed spaces is extended to metric spaces; and weak convergence of fixed point iterations of contractions on metric spaces is obtained in this article.

Downloads

Published

2013-08-10

How to Cite

Raj, I., & Moorthy, G. (2013). WEAK CONVERGENCE OF FIXED POINT ITERATIONS IN METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 189-192. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/239

Issue

Section

Research Article